Pareidolia in Schizophrenia and Bipolar Disorder

Abo Hamza Eid G. and Kéri Szabolcs and Csigó Katalin and Bedewy Dalia and Moustafa Ahmed A.: Pareidolia in Schizophrenia and Bipolar Disorder.
FRONTIERS IN PSYCHIATRY, 12. Terjedelem: 10 p-Azonosító: 746734. ISSN 1664-0640 (2021)

[thumbnail of KeriS_FrontPsych_2021.pdf]
Preview
Text
KeriS_FrontPsych_2021.pdf - Published Version

Download (1MB) | Preview
Item Type: Journal Article
Journal or Publication Title: FRONTIERS IN PSYCHIATRY
Date: 2021
Volume: 12
Page Range: Terjedelem: 10 p-Azonosító: 746734
ISSN: 1664-0640
Faculty/Unit: Albert Szent-Györgyi Medical School
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 32576392
DOI azonosító: https://doi.org/10.3389/fpsyt.2021.746734
Date Deposited: 2022. Jan. 27. 15:24
Last Modified: 2022. Jan. 27. 15:24
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/23319
Web of Science® Times Cited: 8 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year